# SDR 9JLA2023052215859

- Difficulty date: April 12, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N215JL
- Make and model: Beech 400A
- Aircraft serial: RK549
- Aircraft time: 6,317 hours, 5,442 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Detector
- Part number: 0871CT2
- Part serial: 1065
- Condition: Defective
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

THE FLIGHT CREW REPORTED THAT DURING FLIGHT THE ICE DETECT FAIL ANNUNCIATOR ILLUMINATED. OPERATIONS WERE CONTINUED BY DEFERRING MAINTENANCE PER MEL 30-80-01-01. THE MAINTENANCE TEAM TROUBLESHOT AND DETERMINED A FAILED ICE DETECTOR. THE DEFECTIVE DETECTOR WAS REMOVED AND A REPAIRED UNIT WAS INSTALLED. PERFORMED OPERATIONAL CHECKS WITH NO DEFECTS NOTED. AIRCRAFT WAS RETURNED TO SERVICE.
